Announcement

Collapse
No announcement yet.

Advice please

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Advice please

    My symptoms are progressing faster than before and I am running out of ideas to deal with my saliva. Atropine just dribbles out and patches give me scaly skin so that leaves Glycopyrronium Bromide which is the only one that pipes in. Is there a stronger liquid? I am saving X rays for when my swallow fails, and Botox has been Covoided. Any thoughts?

    #2
    Originally posted by matthew55 View Post
    Glycopyrronium Bromide which is the only one that pipes in.
    When you say "pipes in", do you mean through your feeding tube? Or are you smoking it 😂

    If you don't want to up the glyco dose, your next meds options are amitriptyline or carbocisteine, both of which come in liquid form.

    Did you get any idea from Salford on when they might resume their Botox service?

    Love Ellie.

    ​Diagnosed 03/2007. Sporadic Definite ALS/MND Spinal (hand) Onset.
    Eye gaze user - No functional limbs - No speech - Feeding tube - Overnight NIV.

    Comment


      #3
      Lol, I meant PEG and I will see them next month and ask again about Botox. Thanks for the info 😍x

      Comment


        #4
        matthew55, if you put 'saliva' into the search box at the top, you should get links to two very good threads about controlling saliva. I was reading them this afternoon.
        Each day is made easier with a bit of humour.

        Comment


          #5
          Yes I'm still living through the saliva hell 😒 but seeing doc on Thursday

          Comment


            #6
            jd58 Are you going to try Botox, if it's available to you? x
            ​Diagnosed 03/2007. Sporadic Definite ALS/MND Spinal (hand) Onset.
            Eye gaze user - No functional limbs - No speech - Feeding tube - Overnight NIV.

            Comment


              #7
              Try anything that's me 😊x

              Comment


                #8
                Where do they inject the BOTOX? Not sure why I got capitals but there you go!

                Comment

                Working...
                X